Asian Journal of Mathematics

Newest issue

Volume 22 (2018)

Number 5


Free and nearly free surfaces in $\mathbb{P}^3$

Alexandru Dimca and Gabriel Sticlaru

pp. 787-810

On the geometry and topology of initial data sets with horizons

Lars Andersson, Mattias Dahl, Gregory J. Galloway, and Daniel Pollack

pp. 863-882

On the CR analogue of Reilly formula and Yau eigenvalue conjecture

Shu-Cheng Chang, Chih-Wei Chen, and Chin-Tung Wu

pp. 919-940

Fundamental groups of toroidal compactifications

A. K. Kasparian and G. K. Sankaran

pp. 941-954